IJPAM: Volume 105, No. 4 (2015)
PERMANENTS ARE RELATED TO FIBONACCI
AND LUCAS NUMBERS
Department of Mathematics
Faculty of Science
University of Hradec Králové
50003 Hradec Králové, CZECH REPUBLIC
Abstract. In this paper, we generalize result on connection permanents of special tridiagonal matrices with Fibonacci numbers, as we show that more general sequences of tridiagonal matrices is related to the sequence of Fibonacci numbers.
Received: September 4, 2015
AMS Subject Classification: 11A51, 11A07, 11Y11
Key Words and Phrases: recurrence, Fibonacci number, Lucas number, tridiagonal matrix, permanent
Download paper from here.
DOI: 10.12732/ijpam.v105i4.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 715 - 721